Article
New Generalization of Eulerian Polynomials and their Applications
Authors
, and
Abstract
In the present paper, we introduce Eulerian polynomials with parameters $a$ and $b$ and give the definition of them. By using the definition of generating function for our polynomials, we derive some new identities in Analytic Numbers Theory. Also, we give relations between Eulerian polynomials with parameters $a$ and $b$, Bernstein polynomials, Poly-logarithm functions, Bernoulli and Euler numbers. Moreover, we see that our polynomials at $a = -1$ are related to Euler-Zeta function at negative integers. Finally, we get Witt's formula for new generalization of Eulerian polynomials which we express in this paper.
Keywords
Eulerian polynomials, Poly-logarithm functions, Stirling numbers of the second kind, Bernstein polynomials, Bernoulli numbers, Euler numbers and Euler-Zeta function, p-adic fermionic integral on Zp.
Citation
Araci, S., Acikgoz, M., & Şen, E. (2014). New generalization of eulerian polynomials and their applications. Journal of Analysis & Number Theory, 2(2), 59–63. https://doi.org/10.12785/jant/020206
S. Araci, M. Acikgoz and E. Şen, “New generalization of eulerian polynomials and their applications,” Journal of Analysis & Number Theory, vol. 2, no. 2, pp. 59–63, 2014, doi: 10.12785/jant/020206.
Araci S, Acikgoz M, Şen E. New generalization of eulerian polynomials and their applications. Journal of Analysis & Number Theory. 2014;2(2):59–63. doi:10.12785/jant/020206.
Araci, S., Acikgoz, M. and Şen, E. (2014), ‘New generalization of eulerian polynomials and their applications’, Journal of Analysis & Number Theory, 2(2), pp. 59–63. Available at: https://doi.org/10.12785/jant/020206.
Araci, Serkan, et al. “New Generalization of Eulerian Polynomials and Their Applications.” Journal of Analysis & Number Theory, vol. 2, no. 2, 2014, pp. 59–63. https://doi.org/10.12785/jant/020206.
Araci, Serkan, Mehmet Acikgoz, and Erdoğan Şen. “New Generalization of Eulerian Polynomials and Their Applications.” Journal of Analysis & Number Theory 2, no. 2 (2014): 59–63. https://doi.org/10.12785/jant/020206.
Export citation
Published by: Engineering Journals


